Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 511, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2013, 11:08 PM CDT for Foard County, Hardeman County, Texas; Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2013, 11:08 PM CDT (04:08 UTC)
- Expired
- Jun 9, 2013, 12:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Foard County, TX, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 11:55 PM CDT | TSTM WND GST 63 | 3 W Goodlett, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1891 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
452
WUUS54 KOUN 090408
SVROUN
OKC055-057-065-TXC155-197-090500-
/O.NEW.KOUN.SV.W.0511.130609T0408Z-130609T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT SAT JUN 8 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FOARD COUNTY IN NORTHERN TEXAS...
SOUTHWESTERN GREER COUNTY IN SOUTHWEST OKLAHOMA...
CENTRAL HARDEMAN COUNTY IN NORTHERN TEXAS...
HARMON COUNTY IN SOUTHWEST OKLAHOMA...
SOUTHWESTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 1200 AM CDT
* AT 1101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM LOCATED 8 MILES WEST NORTHWEST OF HOLLIS...MOVING
SOUTH AT 40 MPH. DAMAGING WINDS MAY IMPACT LOCATIONS WELL AHEAD OF THIS
STORM.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
QUANAH...HOLLIS...GOULD...GOODLETT...MCQUEEN...MCKNIGHT AND LAZARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3424 10001 3423 10000 3487 10000 3491 9963
3415 9974 3411 10004 3423 10005
TIME...MOT...LOC 0405Z 351DEG 35KT 3473 10012
$$1 follow-up statement
001
WWUS54 KOUN 090434
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT SAT JUN 8 2013
OKC055-090443-
/O.CAN.KOUN.SV.W.0511.000000T0000Z-130609T0500Z/
GREER OK-
1134 PM CDT SAT JUN 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SOUTHWESTERN GREER COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3423 10005 3424 10001 3423 10000 3468 10000
3471 9966 3415 9974 3411 10004
TIME...MOT...LOC 0433Z 337DEG 36KT 3446 10001
$$
OKC057-065-TXC155-197-090500-
/O.CON.KOUN.SV.W.0511.000000T0000Z-130609T0500Z/
HARMON OK-JACKSON OK-FOARD TX-HARDEMAN TX-
1134 PM CDT SAT JUN 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT
FOR SOUTHERN HARMON...SOUTHWESTERN JACKSON...NORTHWESTERN FOARD AND
CENTRAL HARDEMAN COUNTIES...
AT 1129 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM LOCATED 5 MILES NORTHEAST OF KIRKLAND...
MOVING SOUTHEAST AT 40 MPH. ANOTHER STRONG STORM WAS LOCATED 10 MILES
SOUTHEAST OF HOLLIS. DAMAGING WINDS MAY IMPACT LOCATIONS WELL AHEAD OF
THESE STORMS.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 60 MPH...
LOCATIONS IMPACTED INCLUDE...
QUANAH...GOULD...GOODLETT...LAZARE AND MCQUEEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3468 10000
3471 9966 3415 9974 3411 10004
TIME...MOT...LOC 0429Z 337DEG 36KT 3446 10001
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:55 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 8, 9:55 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 955 PM CDT SAT JUN 8 2013 .UPDATE... ADJUSTED RAIN CHANCES FOR THE REST OF TONIGHT...TO LOWER THEM OVER NORTHERN OKLAHOMA...AND INCREASE THEM OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. && .DISCUSSION... SEVERE THUNDERSTORM POTENTIAL CONTINUES TO DECREASE. ONE OR TWO SEVERE STORMS WITH WIND GUSTS UP TO 60 MPH AS THE MAIN HAZARD REMAIN POSSIBLE OVER WESTERN AND SOUTHWESTERN OKLAHOMA INTO WESTERN NORTH TEXAS THROUGH ABOUT 2 AM CDT OR SO WHERE BEST INSTABILITY...STRONGEST WIND SHEAR...AND LARGEST SURFACE DEWPOINT DEPRESSIONS EXISTS. CONFIDENCE OF SEVERE REMAINS LOW...ESPECIALLY AS THE SURFACE DECOUPLES SINCE NOT SURE IF STRONGEST WINDS CAN MAKE IT DOWN TO THE GROUND. HAIL POTENTIAL IS LOW. NO TORNADOES ARE EXPECTED. FOR THE I-35 CORRIDOR INCLUDING THE OKLAHOMA CITY...PONCA CITY... ARDMORE...AND DURANT AREAS...SEVERE STORMS ARE NOT EXPECTED FOR THE REST OF TONIGHT DUE TO THE LACK OF SIGNIFICANT INSTABILITY AND STRONG WIND SHEAR. A FEW STORMS MAY HAVE BRIEF HEAVY DOWNPOURS AND CLOUD TO GROUND LIGHTNING STRIKES....BUT MAY CONTINUE TO WEAKEN...THOUGH A FEW NEW STORMS HAVE DEVELOPED NEAR GUTHRIE IN THE PAST HOUR. PRODUCTS HAVE BEEN UPDATED. MBS && .PREV DISCUSSION... /ISSUED 646 PM CDT SAT JUN 8 2013/ DISCUSSION... AVIATION DISCUSSION FOR 00Z TAFS IS BELOW. AVIATION... MAINLY VFR CONDITIONS ARE EXPECTED. LINE OF TSRA WILL MOVE SOUTHEAST AND AFFECT ALL SITES FOR THE NEXT SEVERAL HOURS. KOKC AND KSPS WILL BE AFFECTED MAINLY 05-07Z AND KLAW 04-06Z. BRIEF GUSTY WINDS AND MVFR/IFR CONDITIONS CAN BE EXPECTED WITH THIS LINE OF TSRA. ALL TSRA SHOULD BE SOUTH OF KSPS-KOUN BY 10Z. THERE IS A LOW CHANCE FOR MVFR/IFR CONDITIONS AT NEARLY ANY SITE 08-17Z. DID NOT MENTION DUE TO LOW CONFIDENCE. MBS PREV DISCUSSION... /ISSUED 251 PM CDT SAT JUN 8 2013/ DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS STILL ANTICIPATED NEAR A WEAK FRONT THAT WILL MOVE INTO FAR NORTHWEST OKLAHOMA EARLY THIS EVENING. STORMS PROGD TO GROW UPSCALE IN THE FORM OF LINEAR MCS AND PROGRESS SOUTHEAST OVER MUCH OF OKLAHOMA INTO NORTHERN TEXAS TONIGHT. ALTHOUGH DECREASED INSOLATION HAS BEEN SEE SO FAR TODAY WITH PASSAGE OF MCV...NEAR FULL SUN THE REST OF THE AFTERNOON SHOULD YIELD RESPECTABLE LOW LEVEL LAPSE RATES AND TEMP-DEWPOINT DEPRESSIONS TO YIELD AT LEAST SOME SEVERE WIND THREAT OVER NORTHWEST/WESTERN OKLAHOMA. ALTHOUGH STORMS AND ASSOCIATED GUSTY WIND/HEAVY RAINFALL EXPECTED TO PUSH THROUGH CENTRAL PORTIONS OF STATE TOWARD AND AFTER MIDNIGHT...NO ORGANIZED SEVERE WEATHER IS CURRENTLY EXPECTED PRIMARILY DUE TO STABILIZATION OF LOWER LEVELS BEFORE STORMS ARRIVE. WILL KEEP POPS GOING SUNDAY MORNING MAINLY SOUTHEAST OF I-44 WITH POSSIBILITY OF LINGERING SHOWERS AND WEAK EMBEDDED STORMS. MID-UPPER LEVEL RIDGE EXPECTED TO DOMINATE WEATHER FOR NEXT WEEK AND POPS WILL REMAIN VERY LOW. VERY WARM AND MUGGY CONDITIONS EXPECTED OVER EASTERN HALF OF OKLAHOMA...WITH HOT AND DRIER WEATHER ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 84 68 91 / 70 20 10 10 HOBART OK 64 93 69 97 / 100 10 10 10 WICHITA FALLS TX 67 92 71 97 / 70 30 10 10 GAGE OK 59 88 65 97 / 10 10 10 10 PONCA CITY OK 63 85 65 92 / 70 10 10 10 DURANT OK 67 88 72 93 / 40 60 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/17
Hazardous weather outlook, Jun 8, 10:06 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT SAT JUN 8 2013
OKZ004>048-050>052-TXZ083>090-091200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1006 PM CDT SAT JUN 8 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 2 AM TONIGHT ACROSS
PARTS OF WESTERN OKLAHOMA AND SOUTHWESTERN OKLAHOMA...AS WELL AS WESTERN
NORTH TEXAS...MAINLY SOUTHWEST OF A CHEYENNE TO WATONGA TO CHICKASHA
TO WAURIKA LINE.
THE MAIN HAZARD WITH ANY SEVERE STORM IS DAMAGING WIND GUSTS AROUND
60 MPH.
THUNDERSTORMS ARE POSSIBLE FOR THE REST OF TONIGHT OVER MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS.
DISCUSSION...
A BAND OF SHOWERS AND THUNDERSTORMS WILL GENERALLY CONTINUE TO
DECREASE IN INTENSITY AS IT MOVES SOUTH ACROSS OKLAHOMA INTO
WESTERN NORTH TEXAS THROUGHOUT THE NIGHT TONIGHT.
A FEW STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS UP TO 60 MPH
ACROSS WESTERN AND SOUTHWESTERN OKLAHOMA...AS WELL AS WESTERN
NORTH TEXAS THROUGH 2 AM WHERE BEST INSTABILITY AND STRONGEST
SHEAR ARE LOCATED.
ACROSS THE I-35 CORRIDOR INCLUDING THE OKLAHOMA CITY METRO...PONCA
CITY...ARDMORE...AND DURANT AREAS...WEAKER INSTABILITY AND SHEAR
SHOULD NOT ALLOW FOR SEVERE THUNDERSTORM DEVELOPMENT FOR THE
REST OF TONIGHT.
LOCALLY HEAVY DOWNPOURS AND CLOUD TO GROUND LIGHTNING STRIKES
ARE POSSIBLE WITH ANY THUNDERSTORM FOR THE REMAINDER OF TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
AFTER SEVERAL DAYS OF HEAVY RAIN LAST WEEK...THE GROUND IN MANY AREAS
ACROSS CENTRAL AND SOUTHERN OKLAHOMA ARE SATURATED. HEAVY RAINFALL
OVERNIGHT MAY LEAD TO A LOCALIZED FLOOD THREAT. MONITOR THE WEATHER
CLOSELY IN CASE FLOODING DEVELOPS IN YOUR AREA...AND REMEMBER...BE
SMART...TURN AROUND DONT DROWN.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TO LINGER INTO SUNDAY MORNING OVER CENTRAL
AND SOUTHERN OKLAHOMA...AND PERHAPS WESTERN NORTH TEXAS. HOWEVER...
WITH LITTLE INSTABILITY DURING THE MORNING HOURS...EXPECT STORMS TO
REMAIN NON SEVERE. THOUGH GUSTY WINDS TO 50 MPH MAY ACCOMPANY THE
STRONGER STORMS. OTHER ISOLATED STORMS MAY DEVELOP SUNDAY AFTERNOON IN
THE VICINITY OF A WEAK FRONTAL BOUNDARY ACROSS SOUTHERN OKLAHOMA. THIS
WILL ALSO SERVE AS A FOCUS FOR ISOLATED SHOWERS AND STORMS FROM LATE
SUNDAY NIGHT INTO MONDAY. WHILE A FEW STRONG STORMS WILL BE POSSIBLE...
THE THREAT OF SEVERE WEATHER WILL BE LOW.
OTHER HAZARDOUS WEATHER...
AS MID LEVEL RIDGING BUILDS INTO THE SOUTHERN PLAINS...A PERIOD OF HOT
AND HUMID WEATHER APPEARS LIKELY FROM MID WEEK THROUGH NEXT WEEKEND.
TAKE CARE OF ANY OUTDOOR WORK NOW WHILE THE WEATHER IS RELATIVELY MILD.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.
AUSTIN/KURTZ/MBSIn the hours before
Special weather statement, Jun 8, 9:53 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 953 PM CDT SAT JUN 8 2013 OKZ021-022-034-035-090400- GREER OK-KIOWA OK-WASHITA OK-BECKHAM OK- 953 PM CDT SAT JUN 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...NORTHERN KIOWA...WASHITA AND CENTRAL BECKHAM COUNTIES UNTIL 1100 PM CDT... AT 948 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF ELK CITY...MOVING SOUTHEAST AT 45 MPH. HAZARDS INCLUDE... POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3539 9981 3544 9864 3505 9864 3497 9964 TIME...MOT...LOC 0248Z 329DEG 40KT 3534 9942
Local storm report, Jun 8, 10:02 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 4 WNW BESSIE 35.41N 99.05W
06/08/2013 M60 MPH WASHITA OK MESONET
&&
FMSpecial weather statement, Jun 8, 10:19 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1019 PM CDT SAT JUN 8 2013
OKZ021-033-034-090415-
HARMON OK-GREER OK-BECKHAM OK-
1019 PM CDT SAT JUN 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...WESTERN GREER AND
SOUTHWESTERN BECKHAM COUNTIES UNTIL 1115 PM CDT...
AT 1015 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
ERICK...MOVING SOUTH SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3529 10000 3533 9977 3479 9968 3464 9967
3464 10000
TIME...MOT...LOC 0315Z 340DEG 28KT 3521 10011Local storm report, Jun 8, 10:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1047 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST 4 SE HOBART 34.99N 99.04W
06/08/2013 M59 MPH KIOWA OK ASOS
&&
FMLocal storm report, Jun 8, 10:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND GST 4 SE HOBART 34.99N 99.04W
06/08/2013 M62 MPH KIOWA OK ASOS
&&
FMLocal storm report, Jun 8, 10:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND GST 5 SE MANGUM 34.83N 99.44W
06/08/2013 M59 MPH GREER OK MESONET
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 53 min |
| Jun 8, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wichita, Wilbarger | 64 min |
| Jun 8, 11:54 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox | 66 min |
| Jun 9, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Foard, Knox, Wichita, Wilbarger | 61 min |
| Jun 9, 1:08 AM CDT | Special Weather Statement | OUN | Clay | 52 min |
| Jun 9, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 46 min |
| Jun 8, 7:24 PM CDT | Special Weather Statement | OUN | Woods | 51 min |
| Jun 8, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 59 min |
| Jun 8, 7:33 PM CDT | Special Weather Statement | OUN | Ellis | 57 min |
| Jun 8, 7:48 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 57 min |
| Jun 8, 8:07 PM CDT | Special Weather Statement | OUN | Harper | 53 min |
| Jun 8, 8:17 PM CDT | Special Weather Statement | OUN | Dewey | 28 min |
| Jun 8, 8:36 PM CDT | Special Weather Statement | OUN | Roger Mills | 54 min |
| Jun 8, 8:54 PM CDT | Special Weather Statement | OUN | Custer | 66 min |
| Jun 8, 9:23 PM CDT | Special Weather Statement | OUN | Custer | 67 min |
| Jun 8, 9:24 PM CDT | Special Weather Statement | OUN | Beckham | 66 min |
| Jun 8, 9:53 PM CDT | Special Weather Statement | OUN | Beckham, Washita | 67 min |
| Jun 8, 10:05 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Jackson, Kiowa, Washita | 55 min |
| Jun 8, 10:19 PM CDT | Special Weather Statement | OUN | Harmon | 56 min |
| Jun 8, 11:19 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Grady | 56 min |
| Jun 9, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 62 min |
| Jun 9, 2:32 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 43 min |
| Jun 9, 3:11 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| Jun 9, 3:54 AM CDT | Special Weather Statement | OUN | Bryan, Marshall | 51 min |
| Jun 9, 5:05 AM CDT | Special Weather Statement | OUN | Bryan | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.